# SDR FDEA202204120927

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: ACA73325
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR, UPPER EDGE ATTACHED  FORWARD (#1) HINGE FITTING (PART   NUMBER:ACA 7332-1) ALL 9 LOBES FOUND OUT OF TOLERANCE. MAIN DECK CARGO DOOR, UPPER EDGE ATTACHED  FORWARD (#1) HINGE FITTING (PART   NUMBER:ACA 7332-1) ALL 9 LOBES REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   52-34-04. OVERSIZE REPAIR BUSHINGS 09 EACH FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 52-34-04 REPAIR- GENERAL, PARAGRAPH 2.Y AND E.A. # 1-5230-T0367794 PART   1 STEP 2 AND STEP 5, TITLE: DOORS- CARGO DOOR/ HYD SYS- MAIN DECK CARGO DOOR-   FORWARD MOST SUPPORT (DOOR SIDE) -HINGE LOBE BORE FOUND WORN. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
